I've been on the same meds for over yr. . For the past month all I;ve done is cough,yes it is Horrible, All the Dr. say it's not from this It's from my thyroid now I'm going to a Thyroid specalist & yes I to smoke but they say my lungs are Ok. If you find out anything let me know. .I just want to quit coughing . Had a friend come in today & thought I was sick from caughing & of course I said no Just a cough all the time ,He said bet your on Lisinopril ,I said how did you know. They just took his wife off of it from the same reason. so this should tell us something is wrong with the medication. On my visit to the Thyroid Dr. I'm asking for Different Blood Pressure Meds maybe they can help. Good LuckView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.